# SDR AALA2018102429039

- Difficulty date: October 20, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 7,171 hours, 2,841 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE WARNING DURING FLIGHT.  NO SIGN OF ACTUAL SMOKE OR FUMES NOTED BY CABIN CREW.  ACCOMPLISHED SYSTEM TEST OF LAVATORY SMOKE WARNING TESTED OK,  WARNING RESET, NO MESSAGES IAW 26-17-00.
